RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makin, Ruslan Sergeevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18
Presentations: 1

Number of views:
This page:451
Abstract pages:1944
Full texts:857
References:157
Professor
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 25.11.1946
E-mail:

http://www.mathnet.ru/eng/person25306
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200427

Publications in Math-Net.Ru
2011
1. R. S. Makin, “On the Existence of Solutions of a Nonlinear Integro-Differential System of Transport Equations”, Mat. Zametki, 90:1 (2011),  113–136  mathnet  mathscinet; Math. Notes, 90:1 (2011), 102–124  isi  scopus
2009
2. R. S. Makin, “On Eigenvalues for Some Classes of Positive Operators”, Mat. Zametki, 85:2 (2009),  214–226  mathnet  mathscinet  zmath  elib; Math. Notes, 85:2 (2009), 198–208  isi  scopus
2005
3. R. S. Makin, “On Homoclinic Trajectories of Evolution Equations”, Differ. Uravn., 41:4 (2005),  479–489  mathnet  mathscinet; Differ. Equ., 41:4 (2005), 506–517
2004
4. R. S. Makin, “Properties of Solutions of a Reactor Dynamics Problem Taking into Account Xenon Oscillations”, Differ. Uravn., 40:6 (2004),  787–797  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 839–852
1992
5. R. S. Makin, “On the existence of a global solution of a nonlinear diffusion system of equations of reactor dynamics”, Differ. Uravn., 28:3 (1992),  483–489  mathnet  mathscinet; Differ. Equ., 28:3 (1992), 412–417
1991
6. R. S. Makin, “Boundedness of the domain of attraction of a stationary solution of a nonlinear diffusion system of the equations of the dynamics of a controllable reactor”, Differ. Uravn., 27:3 (1991),  511–520  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 367–374
1990
7. R. S. Makin, “On the completeness of root vectors of a linearized problem on the dynamics of nuclear reactors”, Differ. Uravn., 26:10 (1990),  1800–1805  mathnet  mathscinet; Differ. Equ., 26:10 (1990), 1344–1349
8. R. S. Makin, “Spectrum of a stationary uniform-speed transport equation with reflection-type boundary conditions”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 158–160  isi
1988
9. R. S. Makin, “Properties of solutions and the completeness of eigenfunctions of an integro-differential system of equations of the dynamics of a reactor”, Differ. Uravn., 24:10 (1988),  1811–1818  mathnet  mathscinet  zmath; Differ. Equ., 24:10 (1988), 1213–1219
10. R. S. Makin, “Completeness of the root vectors of a problem of reactor kinetics in a diffusion approximation”, Differ. Uravn., 24:6 (1988),  1053–1055  mathnet  mathscinet  zmath
11. R. S. Makin, “Completeness of the root vectors of a system of integro-differential equations of reactor kinetics”, Differ. Uravn., 24:3 (1988),  508–516  mathnet  mathscinet; Differ. Equ., 24:3 (1988), 367–373
12. R. S. Makin, “A class of linear positive operators”, Mat. Zametki, 43:1 (1988),  71–81  mathnet  mathscinet  zmath; Math. Notes, 43:1 (1988), 43–48  isi
1987
13. R. S. Makin, S. B. Shikhov, “Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector”, Differ. Uravn., 23:10 (1987),  1812–1815  mathnet  mathscinet  zmath
14. R. S. Makin, “Existence of a leading eigenvalue for a linearized problem in reactor dynamics”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 70–72  isi
1986
15. R. S. Makin, “The spectrum of multigroup diffusion approximation of the neutron transport equation”, Differ. Uravn., 22:9 (1986),  1623–1626  mathnet  mathscinet  zmath
1985
16. R. S. Makin, “The spectrum of a stationary single-velocity transport equation with linear dependence of the scattering law on the angles”, Differ. Uravn., 21:6 (1985),  1032–1036  mathnet  mathscinet  zmath
1984
17. R. S. Makin, “The spectrum of a stationary single-velocity transport equation with isotropic scattering”, Dokl. Akad. Nauk SSSR, 274:3 (1984),  536–540  mathnet  mathscinet  zmath
18. R. S. Makin, “Existence of the leading eigenvalue for the problem of $P_1$-approximation of a kinetic equation”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 341–343  isi

Presentations in Math-Net.Ru
1. Математические задачи нелинейной теории переноса. Газокинетическое уравнение
R. S. Makin
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
June 21, 2007 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020